MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DREAMTOME¿ PRO RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION DREAMTOME¿ PRO RX 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584400
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: patient was having a ercp [endoscopic retrograde cholangiopancreatography] with dr [redacted].During the procedure the wire was exposed through the wire covering.Patient wasn't harmed nor damage to the scope.

Brand Name
DREAMTOME¿ PRO RX 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key22838133
Report Number22838133
Device Sequence Number9247407
Product Code KNS
UDI-Device Identifier00191506039240
UDI-Public(01)00191506039240
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2025
Report Date (Section F) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584400
Device Catalogue NumberM00584400
Device Lot Number36103387
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer08/19/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale
Patient Weight85 KG
Date Report Sent to FDA08/15/2025